# SDR IPXA2016021899584

- Difficulty date: February 1, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E PANEL LANDING CHORD CRACKED AT BS XORS506.  R & R LT WING CHORD IAW SRM 51-35-01, SRM 51-33-01, AND DAC DWG ARB2933.
